# SDR 000204

- Difficulty date: October 1, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N372
- Make and model: Emb EMB-145
- Aircraft time: 2,036 hours, 1,933 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

FO AIRSPEED AND ALTIMETER FAIL, E1 AND E2 SHORT DISPATCH. COMM 1 AND COMM 2 FAIL R/R ADC.
